# SDR 2021FA0000389

- Difficulty date: May 11, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N438TA
- Make and model: Cessna 525C
- Aircraft serial: 525C0038
- Aircraft time: 3,044 hours, 2,067 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Part number: 8222254001
- Part serial: 4KGXR
- Condition: Inoperative
- Location: Nose Radome
- Part time: 3,044 hours, 2,067 cycles
- Component: Weather Radar, Cessna, NA
- Component part number: 8222254001
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS WEATHER RADAR FAULT IS PRESENT. COMPLIED WITH R&R OF WEATHER RADAR. OPS CHECKED OK. AIRCRAFT OK FOR RTS.
